On some class of functional-differential equations

Abstract


In this paper we consider special functional-differential equations arising in geometry for the metric functions. We prove a theorem on the form of the metric functions.

About the authors

Vladimir A Kyrov

Gorny Altai State University

Email: kfizika@gasu.ru
(к.ф.-м.н., доц.), доцент, каф. физики и методики преподавания физики; Горно-Алтайский государственный университет; Gorny Altai State University

References

  1. Кыров В. А. Гельмгольцевы пространства размерности два // Сиб. матем. журн., 2005. Т. 46, № 6. С. 1341-1359.
  2. Лев В. Х. Трёхмерные геометрии в теории физических структур / В сб.: Вычислительные системы. Вып. 125. Новосибирск: ИМ СОАН СССР, 1988. С. 90-103. .
  3. Михайличенко Г. Г. О групповой и феноменологической симметриях в геометрии // Докл. АН СССР, 1983. Т. 269, № 2. С. 284-288.
  4. Овсянников Л. В. Групповой анализ дифференциальных уравнений. M.: Наука, 1978. 399 с.
  5. Кыров В. А. Шестимерные алгебры Ли групп движений трехмерных феноменологически симметричных геометрий: приложение к книге Г. Г. Михайличенко "Полиметрические геометрии" . Новосибирск: Новосиб. гос. ун-т, 2001. С. 116-143.
  6. Кыров В. А. Функциональные уравнения в псевдоевклидовой геометрии // Сиб. журн. индустр. матем., 2010. Т. 13, № 4. С. 38-51.

Statistics

Views

Abstract - 16

PDF (Russian) - 10

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2012 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies